# SDR SIMA012

- Difficulty date: January 12, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192412A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5051 - LEFT FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE, BEHIND WING.  REMOVED AND REPLACED FUSE 82LN.  OPS CHECK GOOD.  (M)
